MAUDE Adverse Event Report: EXTERNAL MANUFACTURER ZOOM

EXTERNAL MANUFACTURER ZOOM
Model Number 3120
Medical Device Problem Codes Ambient Noise Problem (2877); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, an evaluation of this programmer was performed.The programmer booted up with a scrapping sound coming from fan area.The fan had all four mounts broken causing the fan to rub on the housing.The suspected fan stopped spinning causing programmer to overheat and lockup.All affected components were replaced.The programmer passed all incoming tests.
 
Event or Problem Description
Boston scientific received information that this programmer emitted a grinding noise and then locked up a couple of times.Also, lots of pacing spikes were noted on electrocardiogram.Boston scientific technical services (ts) suggested returning the programmer.There was no patient involvement reported.

Brand Name
ZOOM
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key6933044
Report Number2124215-2017-18193
Device Sequence Number13748478
Product Code LWS
UDI-Device Identifier00802526582004
UDI-Public00802526582004
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3120
Other Device ID NumberZOOM LATITUDE PROGRAMMER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2017
Initial Report FDA Received Date10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1